MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code Fatigue (1849)
Date of Event 02/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.No replacement product needed at this time.Customer will buy new test strips.Test strips are expired.Most likely underlying root cause: mlc-22- client is testing with expired test strips test strip udi# (b)(4).At call back on (b)(6) 2018, customer stated her condition remained the same.No medical intervention was reported since the last call.Customer had not yet purchased new test strips.Unable to contact the customer via telephone at call backs on (b)(6) 2018.Unable to send product notification letter as no address on file for customer.
 
Event or Problem Description
Consumer reported complaint for e-2 error: sample not detected or using wrong test strip.The e-2 error occurred after the blood sample was applied.Customer was using the correct test strips.Customer had two different lots of test strips but both lots were expired: ms1484, manufacturer's expiration date of 06/19/2017 and ms1332, manufacturer's expiration date of 08/18/2016.Customer was advised to discard expired product.Customer was going to purchase new test strips.The customer's expected blood glucose test result range was undisclosed.At the time of the call the customer reported feeling tired and believed it to be due to her diabetes.Customer did not need medical attention at the time of the call.During the call on (b)(6) 2018, a blood test was not performed by the customer as test strips were expired.The product storage was undisclosed.The meter memory was not reviewed for previous test result history.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7345110
Report Number1000113657-2018-00317
Device Sequence Number592067
Product Code NBW
UDI-Device Identifier00311917173894
UDI-Public(01)00311917173894
Combination Product (Y/N)N
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/19/2017
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMS1484
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2018
Initial Report FDA Received Date03/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1